Canonical higher-order kernels for density derivative estimation

Daniel J. Henderson, Christopher F. Parmeter

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this note we present νth-order kernel density derivative estimators using canonical higher-order kernels. These canonical rescalings uncouple the choice of kernel and scale factor. This approach is useful for selection of the order of the kernel in a data-driven procedure as well as for visual comparison of kernel estimates.

Original languageEnglish (US)
Pages (from-to)1383-1387
Number of pages5
JournalStatistics and Probability Letters
Volume82
Issue number7
DOIs
StatePublished - Jul 1 2012

    Fingerprint

Keywords

  • AMISE
  • Derivative estimation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this